| Catalog Number |
CREFP6 |
| Medical Device Problem Codes |
Expiration Date Error (2528); Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported there were some inconsistences between the reference patch carto 3 device and the package label.It was reported that when the package was open, it was found that the lot and expiration date on the device were inconsistent with those on the package and there were mixing of expired materials.The devices were not used on the patient.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
Additional Manufacturer Narrative
It was reported there were some inconsistence between the reference patch carto 3 device and the package label.Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A device history record review was performed for the finished device lot number ll027285 and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).